Have Diarrhea. upset stomach. anxiety. chills. excitability Feel like can not sit still. Was on it for 1 1/2 month's and just stopped it all together been off of it for about 2 weeks now and still feeling side affects
One doctor has stated that it can be days or weeks. People can sometimes become dependent on this and have difficulty with withdrawal symptoms. The phenylephrine has stimulant effects that I personally have found to be stronger than pseudoephedrine (Sudaphed). You may have become dependent on this particular drug in Rynex DM, or possibly on the brompheniramine or dextromethorphan, or any combination of these. I suggest asking your pharmacist if s/he recommends a different over-the-counter medicine to help you with withdrawal symptoms. You may also find you've been through the worst and don't need to take anything at all. If your pharmacy is closed, call a 24/7 pharmacy if you need an answer now.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2015 • 8 answers
Posted 9 Feb 2016 • 2 answers
Posted 19 Feb 2016 • 1 answer
Posted 28 Oct 2017 • 3 answers
Posted 1 day 18 hours ago • 1 answer